Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 60, NWS Topeka, KS

May 10, 2014Coffey County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at May 10, 2014, 9:29 PM CDT for Coffey County, Kansas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2014, 9:29 PM CDT (02:29 UTC)
Expired
May 10, 2014, 10:30 PM CDT
In force
61 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

County Coffey County, KS

The radar

The Topeka radar (KTWX), 101 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 2:26 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 2.5 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-153 J/kg
Mixed-layer LCL
2314 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

539 
WUUS53 KTOP 110229
SVRTOP
KSC031-110330-
/O.NEW.KTOP.SV.W.0060.140511T0229Z-140511T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
929 PM CDT SAT MAY 10 2014

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN COFFEY COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 1030 PM CDT

* AT 928 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
  OF GRIDLEY...AND MOVING NORTHEAST AT 20 MPH.

  HAZARD...PING PONG BALL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
           TO ROOFS...SIDING...WINDOWS AND VEHICLES.

* LOCATIONS IMPACTED INCLUDE...
  BURLINGTON...GRIDLEY AND JOHN REDMOND RESERVOIR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3804 9597 3823 9596 3832 9592 3821 9561
      3804 9573 3804 9596
TIME...MOT...LOC 0229Z 209DEG 18KT 3800 9596

HAIL...1.50IN
WIND...<50MPH

$$

HENNECKE
1 follow-up statement
002 
WWUS53 KTOP 110319
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1019 PM CDT SAT MAY 10 2014

KSC031-110329-
/O.CAN.KTOP.SV.W.0060.000000T0000Z-140511T0330Z/
COFFEY-
1019 PM CDT SAT MAY 10 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN COFFEY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 4 AM. 

LAT...LON 3804 9597 3823 9596 3832 9592 3821 9561
      3804 9573 3804 9596
TIME...MOT...LOC 0319Z 209DEG 18KT 3822 9581

$$

HENNECKE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:43 PM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, May 10, 6:43 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
643 PM CDT Sat May 10 2014

...Update to aviation forecast discussion...

.SHORT TERM...(This Evening through Sunday)
Issued at 124 PM CDT SAT MAY 10 2014

Current surface analysis at 17Z depicts a trough which extends from
southeast NE into a broad area of low pressure in central KS. Low
level moisture has been spreading northward into southeast KS this
morning with low to mid 60 dew points reaching the I-35 corridor. A
dry line will begin to mix eastward as the surface trough pushes
into northeast KS. South to southeast surface winds will converge on
the advancing trough/dry line later this afternoon over east central
KS. Steep mid level lapse rates over the region have allowed surface
CAPE to reach around 2000 to 3000 j/kg. This instability will
coincide with 40 to 50kt of effective bulk shear. Therefore the
environment will be favorable for supercells capable of very large
hail. A slightly clockwise curved hodograph would suggest right
moving cells would be favored, although a left mover could not be
ruled out. The high res models have been aggressive with the
eastward progression of the deep mixing and westerly winds, which
should reach the turnpike once the surface heating eliminates the
cap. There has also been consistent thunderstorm development
around 18 to 20Z southwest of Emporia stretching into the Topeka
and Marysville along the low level convergence zone in advance of
the low pressure. Once these storms develop they should move to
the northeast along I-35/70 into far northeast and east central
KS. Forecast soundings suggest mixing up to about 5kft in the near
storm environment, which would suggest the possibility of enhanced
downdrafts into damaging winds. There is some small potential for
a tornado, mainly south of I-35, where LCLs are a bit lower.
Around 00Z as the thunderstorms move into MO a more well defined
warm front lifts through the forecast area, which would stretch
back into western KS. Convergence along and over the front may
cause additional thunderstorm development during the evening hours
especially as the low level jet increases. Elevated instability
and persistent strong deep layer will promote overnight
thunderstorms capable of large hail. The bulk of this overnight
convection should be north of I-70 where the better convergence
will be located.

.LONG TERM...(Sunday Night through Saturday)
Issued at 124 PM CDT SAT MAY 10 2014

Sunday - Sunday Night

Please refer to SPC Day 2 severe weather outlook for broader aspects
of this period. Will try to provide some local details herein.

By mid morning, expect all elevated thunderstorms to have moved
north out of the Nebraska border with warm air and a cap around 850
HPa. Also expect substantial moisture transport under this cap,
bringing surface dewpoints into the upper 60s and perhaps
approaching 70. This will also likely bring a layer of stratus
below the cap. Expect this stratus to be thickest in eastern KS,
but should at least scatter out by early afternoon, and perhaps
clear out completely over north central KS by mid afternoon.
Thus expect ample heating while the frontal boundary sets up on a
SSW to NNE axis in central KS, likely near the HWY 81 corridor.
Storms will develop in earnest by mid (perhaps early?) afternoon
along this front and will rapidly become severe. Given the
expected frontal orientation and the cap in place, expect that
some of these storms through early evening may have success in
remaining somewhat isolated and then having a storm motion off of
the frontal boundary and into the warm sector. This seems to be
most favored across northern KS. These storms would be capable of
very large hail. Fairly large, looped hodographs also suggest a
tornado threat as storms become well organized, although at least
in the afternoon, the warm temperatures may limit that potential
somewhat as LCL's may be too high for enhanced tornado potential.
Regardless...the threat is there.

Over time into the evening, expect storms to continue to develop
along the frontal boundary but should begin to congeal more and more
into line segments perhaps with embedded supercells. This is where
the forecast gets a bit more tricky. Deep layer shear remains
impressive, and low level shear strengthens significantly in the
evening as the LLJ intensifies across the region. Should the
atmosphere remain quite unstable through the night...and feel that
it will...could see supercell structures persist well after dark and
perhaps into the early morning hours. Model sounding suggest that
they will become slightly elevated, but with such a shallow
inversion that it can not be trusted. Current thoughts are that the
tornado potential will increase early evening as the LLJ begins to
increase, and by late evening may continue to increase but only if
supercell structures can be maintained. The bottom line is to expect
these storms to be intense across the local forecast area,
especially north of the Kansas Turnpike through mid evening but
possibly across the entire area into the early morning hours. In
addition, heavy rainfall will be a possibility along with some
training of storms, and while much of the area is quite dry there
is some potential for flash flooding.

Monday - Monday Night
Most indications suggest that the front will clear east of the local
forecast area by noon on Monday, although the general trend
continues to be toward a slower eastward progression. Ahead of the
front, there will remain some instability although widespread
convection should limit any severe potential. Showers will continue
to wrap around on the back side of the system as well but the most
widespread showers will be farther northwest over Nebraska. Expect
dry air to move in and most precip to clear out of the entire area
by Monday evening.

Tuesday - Saturday
Little to no change has been made to the current forecast given the
impending severe weather threat in the near term. There remains some
model uncertainty in how the upper low will react as new energy
drops into the back side of the trough... possibly resulting in a
slower eastward progression of the main trough and potentially
keeping some rain chances around for Wednesday. Still generally
expect cooler conditions with some weak energy possibly bringing
shower chances to the area roughly in the Thurs/Thurs night time
frame.

&&

.AVIATION...(For the 00Z TAFs through 00Z Sunday Evening)
Issued at 636 PM CDT SAT MAY 10 2014

Thunderstorms will exit the KFOE/KTOP terminals around 01z but the
potential is there for them to reform again aft 03z but should
move out of the area by around 06z-09z timeframe. Outside of
thunderstorms...remainder of the fcst expected to be dry...but
mvfr stratus should move into the terminals after 11z. Winds
are expected to remainder southeast.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Sanders
LONG TERM...Barjenbruch
AVIATION...63
Hazardous weather outlook, May 10, 7:33 PM CDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
733 PM CDT SAT MAY 10 2014

KSZ008>012-020>024-026-034>040-054>056-058-059-120045-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
733 PM CDT SAT MAY 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT.

THUNDERSTORMS MAY IMPACT AREAS SOUTH OF INTERSTATE 35 THROUGH 10
PM. LARGE HAIL WOULD BE THE PRIMARY THREAT WITH THIS ACTIVITY.

THUNDERSTORM CHANCES SPREAD ACROSS THE ENTIRE AREA FOR THE LATE
EVENING AND OVERNIGHT HOURS WITH SOME POTENTIAL TO BE SEVERE WITH
HAIL UP THE SIZE OF GOLF BALLS AND LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS MAY CONTINUE INTO SUNDAY MORNING WITH LARGE HAIL
POSSIBLE NEAR THE NEBRASKA BORDER.

THUNDERSTORMS ARE LIKELY TO DEVELOP IN NORTH CENTRAL KANSAS ON
SUNDAY AFTERNOON AND SPREAD EAST ACROSS THE ENTIRE AREA THROUGH
THE EVENING AND OVERNIGHT PERIODS. SOME OF THESE ARE EXPECTED TO
BE SEVERE...WITH UP TO BASEBALL SIZE HAIL...DAMAGING WINDS UP TO
70 MPH...A FEW TORNADOES POSSIBLE...AND LOCALIZED FLOODING AS THE
MAIN HAZARDS.

THUNDERSTORMS MAY PERSIST INTO EARLY MONDAY FOR NORTHEAST AND
EAST CENTRAL KANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS UNLIKELY TO BE NEEDED THROUGH TONIGHT.

In the hours before

Local storm report, May 10, 6:35 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
635 PM CDT SAT MAY 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             7 ESE MERIDEN           39.15N 95.45W
05/10/2014  E2.00 INCH       JEFFERSON          KS   NWS EMPLOYEE

&&

BARJENBRUCH
Local storm report, May 10, 6:46 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
646 PM CDT SAT MAY 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             3 SW OSKALOOSA          39.18N 95.35W
05/10/2014  E1.75 INCH       JEFFERSON          KS   TRAINED SPOTTER

&&

WOLTERS
Local storm report, May 10, 6:51 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
651 PM CDT SAT MAY 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             6 ENE TOPEKA            39.08N 95.57W
05/10/2014  E1.75 INCH       JEFFERSON          KS   PUBLIC

&&

WOLTERS
Local storm report, May 10, 7:13 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
713 PM CDT SAT MAY 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     HAIL             WINCHESTER              39.32N 95.27W
05/10/2014  E1.25 INCH       JEFFERSON          KS   PUBLIC

&&

BARJENBRUCH
Local storm report, May 10, 7:18 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
718 PM CDT SAT MAY 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             3 SSW VALLEY FALLS      39.30N 95.48W
05/10/2014  E1.00 INCH       JEFFERSON          KS   TRAINED SPOTTER

&&

BARJENBRUCH
Local storm report, May 10, 8:35 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
835 PM CDT SAT MAY 10 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     HAIL             3 NNW CIRCLEVILLE       39.55N 95.88W
05/10/2014  E1.00 INCH       JACKSON            KS   PUBLIC

0338 PM     HAIL             2 W NETAWAKA            39.60N 95.76W
05/10/2014  E1.50 INCH       JACKSON            KS   PUBLIC

0347 PM     HAIL             7 N HOLTON              39.57N 95.74W
05/10/2014  E1.00 INCH       JACKSON            KS   LAW ENFORCEMENT

0353 PM     HAIL             4 S NETAWAKA            39.55N 95.72W
05/10/2014  E1.00 INCH       JACKSON            KS   TRAINED SPOTTER

0358 PM     HAIL             3 SE NETAWAKA           39.57N 95.68W
05/10/2014  E1.00 INCH       JACKSON            KS   PUBLIC

0358 PM     HAIL             3 W WHITING             39.59N 95.67W
05/10/2014  E1.75 INCH       JACKSON            KS   PUBLIC

0413 PM     HAIL             4 S HIAWATHA            39.80N 95.53W
05/10/2014  E1.00 INCH       BROWN              KS   TRAINED SPOTTER

0421 PM     HAIL             3 E HIAWATHA            39.85N 95.48W
05/10/2014  E1.75 INCH       BROWN              KS   PUBLIC

0454 PM     HAIL             8 WSW EMPORIA           38.35N 96.32W
05/10/2014  E1.25 INCH       LYON               KS   TRAINED SPOTTER

0455 PM     HAIL             5 W EMPORIA             38.40N 96.27W
05/10/2014  M2.50 INCH       LYON               KS   PUBLIC

            VIA SOCIAL MEDIA PHOTO.

0455 PM     HAIL             8 W EMPORIA             38.41N 96.33W
05/10/2014  E2.00 INCH       LYON               KS   TRAINED SPOTTER

0500 PM     HAIL             1 NW EMPORIA            38.41N 96.19W
05/10/2014  E1.00 INCH       LYON               KS   EMERGENCY MNGR

0502 PM     HAIL             5 NW EMPORIA            38.46N 96.25W
05/10/2014  E1.75 INCH       LYON               KS   PUBLIC

0510 PM     HAIL             AMERICUS                38.51N 96.26W
05/10/2014  E1.75 INCH       LYON               KS   PUBLIC

0511 PM     HAIL             6 N EMPORIA             38.49N 96.18W
05/10/2014  E1.75 INCH       LYON               KS   EMERGENCY MNGR

0519 PM     HAIL             3 S ADMIRE              38.60N 96.10W
05/10/2014  E1.50 INCH       LYON               KS   BROADCAST MEDIA

            PING PONG HAIL MEASURED WELL AFTER STORM PASSED...MAY
            HAVE BEEN BIGGER BEFORE MELTING.

0527 PM     HAIL             4 SE ADMIRE             38.60N 96.05W
05/10/2014  E0.75 INCH       LYON               KS   PUBLIC

0528 PM     HAIL             9 W OSAGE CITY          38.63N 95.99W
05/10/2014  M1.50 INCH       LYON               KS   TRAINED SPOTTER

            AFTER THE STORM...MEASURED 1.5 INCH HAIL.

0530 PM     HAIL             7 W OSAGE CITY          38.65N 95.95W
05/10/2014  E1.00 INCH       OSAGE              KS   TRAINED SPOTTER

0541 PM     HAIL             NW BURLINGAME           38.76N 95.84W
05/10/2014  E1.50 INCH       OSAGE              KS   TRAINED SPOTTER

0543 PM     HAIL             NNE BURLINGAME          38.76N 95.83W
05/10/2014  E0.88 INCH       OSAGE              KS   TRAINED SPOTTER

0544 PM     HAIL             NE HARVEYVILLE          38.79N 95.96W
05/10/2014  E0.75 INCH       WABAUNSEE          KS   PUBLIC

0600 PM     TSTM WND DMG     2 W FORBES FIELD        38.96N 95.71W
05/10/2014                   SHAWNEE            KS   PUBLIC

            2 INCH TREE LIMBS DOWN WITH ESTIMATED 60 MPH WINDS.

0600 PM     HAIL             3 S FORBES FIELD        38.92N 95.67W
05/10/2014  E1.00 INCH       SHAWNEE            KS   EMERGENCY MNGR

0600 PM     HAIL             2 W FORBES FIELD        38.96N 95.71W
05/10/2014  E2.00 INCH       SHAWNEE            KS   PUBLIC

0601 PM     HAIL             FORBES FIELD            38.96N 95.67W
05/10/2014  E1.00 INCH       SHAWNEE            KS   PUBLIC

0607 PM     HAIL             BERRYTON                38.94N 95.63W
05/10/2014  E1.75 INCH       SHAWNEE            KS   PUBLIC

0609 PM     HAIL             1 NE FORBES FIELD       38.97N 95.66W
05/10/2014  E1.75 INCH       SHAWNEE            KS   EMERGENCY MNGR

0610 PM     TSTM WND DMG     4 NE FORBES FIELD       39.00N 95.62W
05/10/2014                   SHAWNEE            KS   PUBLIC

            REPORTS OF 2 INCH TREE LIMBS BROKEN WITH WINDS ESTIMATED
            AT 60 MPH.

0610 PM     HAIL             2 ENE FORBES FIELD      38.97N 95.64W
05/10/2014  E1.25 INCH       SHAWNEE            KS   TRAINED SPOTTER

0614 PM     HAIL             4 NE FORBES FIELD       39.00N 95.62W
05/10/2014  E2.00 INCH       SHAWNEE            KS   PUBLIC

            ESTIMATED 60 MPH WINDS. CAR WINDSHIELDS BROKEN.

0615 PM     HAIL             4 S BILLARD AIRPORT     39.02N 95.62W
05/10/2014  E2.50 INCH       SHAWNEE            KS   EMERGENCY MNGR

            VEHICLE AND TREE DAMAGE.

0617 PM     TSTM WND GST     4 SE TOPEKA             39.01N 95.63W
05/10/2014  E60.00 MPH       SHAWNEE            KS   EMERGENCY MNGR

0620 PM     HAIL             6 ENE TOPEKA            39.08N 95.57W
05/10/2014  E1.75 INCH       JEFFERSON          KS   PUBLIC

0625 PM     HAIL             2 NE GRANTVILLE         39.10N 95.53W
05/10/2014  E1.00 INCH       JEFFERSON          KS   TRAINED SPOTTER

0628 PM     HAIL             TECUMSEH                39.05N 95.58W
05/10/2014  E2.75 INCH       SHAWNEE            KS   EMERGENCY MNGR

0629 PM     HAIL             1 NE TECUMSEH           39.06N 95.57W
05/10/2014  E2.50 INCH       SHAWNEE            KS   EMERGENCY MNGR

0635 PM     HAIL             7 ESE MERIDEN           39.15N 95.45W
05/10/2014  E2.00 INCH       JEFFERSON          KS   NWS EMPLOYEE

0640 PM     HAIL             3 SW OSKALOOSA          39.18N 95.35W
05/10/2014  E1.75 INCH       JEFFERSON          KS   TRAINED SPOTTER

0650 PM     HAIL             3 SSW VALLEY FALLS      39.30N 95.48W
05/10/2014  E1.00 INCH       JEFFERSON          KS   TRAINED SPOTTER

0657 PM     HAIL             WINCHESTER              39.32N 95.27W
05/10/2014  E1.25 INCH       JEFFERSON          KS   PUBLIC

&&

WOLTERS

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 11:20 PM CDTSpecial Weather StatementTOPCoffey40 min
May 11, 1:35 AM CDTSpecial Weather StatementTOPDouglas40 min
May 11, 1:41 AM CDTSpecial Weather StatementTOPClay49 min
May 11, 2:05 AM CDTSevere Thunderstorm WarningTOPAnderson25 min
May 11, 2:21 AM CDTSpecial Weather StatementTOPDouglas, Franklin, Jefferson24 min
May 11, 2:29 AM CDTSpecial Weather StatementTOPClay46 min
May 11, 2:39 AM CDTSpecial Weather StatementTOPRepublic51 min
May 11, 2:49 AM CDTSevere Thunderstorm WarningTOPCloud, Republic41 min
May 11, 3:10 AM CDTWind AdvisoryTOPCoffey, Dickinson, Lyon, Morris, Ottawa17 hr
May 11, 3:33 AM CDTSpecial Weather StatementTOPWashington27 min
May 11, 6:09 PM CDTSpecial Weather StatementTOPRepublic21 min
May 11, 6:59 PM CDTSpecial Weather StatementTOPRepublic31 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.